MAUDE Adverse Event Report: VYAIRE MEDICAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 16531-00
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).H3: 81 other ¿ currently, the suspect device has not been returned for evaluation.The customer has requested an onsite evaluation.The result of the evaluation is not currently available.A root cause has not been determined.Patient was involved; currently, injury or harm is has not been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical the customer is unable to set volume on the vela ventilator unit.The ventilator was on a patient when the reported issue occurred.Patient injury or harm is unknown at this time.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical field service technician went onsite to evaluate the device.Used personal test equipment and volumes were at 500ml.Issue with customer flow sensor and body valve.Flow sensor was reading 100ml less than test flow sensor.Body valve was cracked and patient circuit was loose on it when connect/ test other flow sensors that customer had, found a few that were under slightly under 450ml.Suggested customer to get some replacements.Customer also report low fraction of inspired o2xygen.Ran blending accuracy test and fraction of inspired o2xygen at 30%, 60%, 90%, and 100% were within specifications.Ran owner verification process, unit passed all test and runs according to manufacturer specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19120549
Report Number2021710-2024-19023
Device Sequence Number15543483
Product Code CBK
UDI-Device Identifier10846446001501
UDI-Public(01)10846446001501(11)20110112
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16531-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2011
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown